Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NameWithheld

Doctor Prescribed Stievamyclin

Recommended Posts

I just have mild acne (you can hardly see it in good light) but in bad light the red marks (very tiny) are noticeable on my cheeks. My doctor prescribed Stievamyclin which is erothromycin and tretinoin in a topical gel form. I put it on every night and lightly wash it off every morning. I moisturize with a Cetaphil moisturizer (and cleanse with Cetaphil too).

So far, no improvement (it's been 17 days) but I am starting to notice the pimples being brought to the surface and I am not getting any new pimples.

It's my goal to have perfectly clear skin because I have to start taking pictures for hockey recruitment resumes and I have had some requests in good light to be a model lol.

Anyways, any tips from any one else on this stuff? Is it working as it's supposed to so far?

Share this post


Link to post
Share on other sites

I have used Cetaphil...

it made me break out like crazy...

not saying it is doing that for you...but I have read

some people's skin will react to Cetaphil in a negative way

good luck with the new cream

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×